# SDR SWAA970678

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Entry Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TERMINAL CHECK, FOUND FUSELAGE SKIN CRACKED AT FWD ENTRY DOOR CUTOUT.  REPAIRED PER SWA ACO 6317-53.
